# SDR AALA202111087997

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,745 hours, 31,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AFT OVERHEAD AND BOTH AFT DOOR EXIT SIGNS ARE BLINKING RAPIDLY. ALSO BOTH AFT SLIDE ARMING SIGNS ARE BLINKING ON THE DOOR/OXYGEN ELECTRONIC CENTRALIZED AIRCRAFT MONITOR. ACCOMPLISHED TSM 33-51-00-810-819-A, FOUND DIODE PACK 1158VD BAD. REMOVED AND REPLACED DIODE PACK 1158VD IAW ASM 33-51-00.
